# SDR AWXA200700062

- Difficulty date: December 26, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 64,314 hours, 24,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N52819
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-02 CHECK - FLOORBEAM SUPPORT CLIP, BS 1300, RBL 48.5, WL 208.  REPLACED FLOORBEAM SUPPORT CLIP CRACKED, BS 1300, RBL 48.5, WL 208 I/A/W B757-200 SRM 51-40-02.
